Some results about functional dependencies

Demetrovics, János and Thi, Vu Duc: Some results about functional dependencies. Acta cybernetica, (8) 3. pp. 273-278. (1988)

[img] Cikk, tanulmány, mű
cybernetica_008_fasc_003_273-278.pdf

Download (649kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1988
Volume: 8
Number: 3
Page Range: pp. 273-278
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 278. p.; Rezûme
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12441

Actions (login required)

View Item View Item